Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ally

long term anti-biotics...

I started a 6 month course at the beginning of last June, and I just continued my course up until now, and I'm thinking of just continuing it indefinetley, as it is keeing me clear.

Anyone else done this?

Share this post


Link to post
Share on other sites

Antibiotics can cause a lot of health problems if taken long-term. Sorry, I know this isn't what you wanted to hear. You should try to find another way to control your acne. Eventually you will become immune to the antibiotic and your acne will become resistant. Mino can discolor your teeth permanently. You can develop stomach problems, yeast problems (systemically. Even men), etc.

Eat plenty of yogurt and take acidopholus supplements. Also, it is recommended to have your blood checked on long-term antibiotics but no one does this.

And I pray you aren't on a sulfa drug like bactrim. shock.gif

Share this post


Link to post
Share on other sites

Well to be honest, I'm not sure thats its keeping me clear because Ive also been using BP for the last few years, Im just too scared to find out.

But so far I've had no side affects from pro-longed use of the anti-biotics.

Share this post


Link to post
Share on other sites

I have been on minocyclin for an year at one stretch.

I did not see any health problems.

The derm then took me out of it, thinking that acne is gone , but it came back...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×